An Accurate Integral Solution for Solving the Pantograph Equation

Muhammed I. Syam, H. M. Jaradat

Research output: Contribution to journalArticlepeer-review


In this paper, we study the Pantograph equation. The integral fixed point method is employed to compute an approximation to the solution of this problem. The validity of the proposed method is ascertained by comparing our results with other methods in the literature. The results reveal that the proposed analytical method can achieve excellent results in predicting the solutions of such problems. The existence of the solution is proved.

Original languageEnglish
Pages (from-to)925-935
Number of pages11
JournalInternational Journal of Applied and Computational Mathematics
Publication statusPublished - Dec 1 2017


  • Fixed point iteration
  • Integral solution
  • Nonlinear boundary value problem
  • Pantograph equation

ASJC Scopus subject areas

  • Computational Mathematics
  • Applied Mathematics


Dive into the research topics of 'An Accurate Integral Solution for Solving the Pantograph Equation'. Together they form a unique fingerprint.

Cite this